# SDR 97ZZZX4839

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110BA
- Make and model: Beech 65-B80
- Aircraft serial: LD279
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: RA12884
- Condition: Failed
- Location: Nr 2 Prop Wires
- Part time: 1,345 hours
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEICE BOOT LEAD BREAKS 12 INCHES FROM TERMINALS AFTER FOLLOWING NEW INSTALLATION SUGGESTIONS.
